MathSciNet Relay Station
MathSciNet bibliographic data
MR2395059 62C15 (60E15 91A60)
Kevei, Péter Generalized $n$-Paul paradox. Statist. Probab. Lett. 77 (2007), no. 11, 1043–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement